Posted 3/4/2014 9:08 AM (GMT -6)
Seven years ago, when I started first to have my symptoms, I used to take Lomotil and its effect would last for 1 day and a half. Three years ago I switched to Imodium and found it more effective in its starting to kick in. However, its effect lasted only for one day. So, my GI added Questran to Imodium to combat d. Till recently, Questran used to cause C for 4 days and I was advised not to take a whole packet. Nowadays, I take both 2 Imodium capsules and 1 whole sachet of Questran and their effect wears off in less than 36 hours. The onset of d after their effect wears off is very abrupt and explosive. I noticed that the effect of the antidiarrheals wears off quickly by time. Is this true? Is it just a matter of antidiarrheals to control D? Why do we then take all the other meds? My d has never been controlled though I take Entocort EC,Pentasa 4g, tapering pred (2.5 mg) and Imuran 150. What about you?